# SDR AALA202504020238

- Difficulty date: March 13, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 25,304 hours, 10,728 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 185A16114
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REMOVE AND REPLACE RIGHT HAND HORIZONTAL LOWER CHORD AT ELEVATOR STA 205.5. REMOVED AND REPLACED RIGHT HAND HORIZONTAL LOWER CHORD. PER B737-NG SRM 51-40-02.
